Senior Health Channel
Topics & Medications
Quicklinks
Related Channels

Cutivate Ointment Overdose

Treating an Overdose

Treatment for a Cutivate Ointment overdose, if necessary, will involve supportive care, which consists of treating any symptoms that occur as a result of the overdose. In addition, if you have been using large doses of this medication for a long time, treatment will usually consist of gradually decreasing the dosage instead of an abrupt withdrawal, which can cause problems.
 
Warning: 10 Hidden Sources of Lactose

Cutivate Ointment Drug Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.